# SDR ASAA2019070429928

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 12,220 hours, 3,952 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 2 IGNITION B FAULT GROUNDED - YES. PERFORMED FADEC IGN TEST PER AMM 73-29-00. OPS CHECK GOOD. NO FAULT MESSAGE.
